# SDR CA031209002

- Difficulty date: December 9, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Skrsky S61NM
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bushing
- Part number: 6135020459102
- Condition: Mismanufactured
- Location: Freewheel Unit
- Component: Freewheel Uni, Skrsky
- Component part number: 6107435000
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THE SUBJECT BUSHING INSIDE DIAMETER WAS NOT WITHIN DRAWING LIMITS. DRAWING LIMITS ARE 2.533 - 2.536. ACTUAL WAS 2.532. THIS BUSHING WOULD NOT FIT ON TO THE SHAFT. IT WAS SUPPLIED AS NEW.
